Am I Pregnant Pill Cramp Sickness Tierdness Moaning Etc Help

12 Replies
Sarah-Ann - May 25

hey what do you all think in febuary my b/f came in me from then my periods hae been sort of wrong but at the begin of may i started the pill since then my b/f has came 2 times in me and i get cramp most days i moan so much i'm tierd all the time i eat everything i pee more i do alot more poo's ( sorry ) my period is dur on wednesday coming and i'm worried should i tell my b/f can i get pergnant while on the pill? would i find out this early would i be showing i'm so so worried please help thank you

 

Kay - May 25

Yes you can get pregnant on the pill as the pill is 99% protective. Although it is very rare to get pregnant from it. Moaning wont be a sign of pregnany but peeing and eating alot is. Its too early really and you havnt missed your period. Dont stress as this may cause you to miss your period. You say you have just started the pill, these can be side affects from them . Good Luck ;)

 

Emma2 - May 25

My last period was feb 16 and im 14 weeks pregnant and showing ! Have you gotten your period since feb? Have you tried testing? Please provide more information!

 

Sarah-Ann - May 25

yes ive had periods as it says above but just not right ones their late on sort so no i haven't tested yet

 

maren - May 25

YES you can get pregnant while on the pill especially if its your first month taking it like you said it is. For most pills your suposed to be on it for a FULL month before having unprotected s_x to insure that the pill is working. Since you did not wait this month and had unprotected s_x your chance of being pregnant is higher than someone who has been following the directions of the pill. If you have not gotten your period when you say your due take a test. In the mean time have protected s_x and dont let him c_m in you. It is rare to get pregnant while on the pill but it can still happen i was taking the pill correctly at about the same time and stuff and im 34 weeks pregnant. Good luck with everything.

 

Emma2 - May 25

I doubt your pregnant seeing that its so obvious the pill is causing your irratic menstruation. Why don't you go to your dr. get a blood test and make sure that this pill is working for you. With near perfect use of the pill you have a 1% chance of pregnancy.

 

maren - May 25

The pill didnt cause her irratic period she just started to take them this month (may) if i read her post correctly meaning she hasnt had a period yet, and is due for it next week.

 

Emma2 - May 25

The pill can cause irratic and delayed period from day1 and i have read her post . Yes, the say to wait a complete month before starting to have unprotected s_x but if the pill is not working for her like so many havent worked for me and caused delayed and PMS symptoms which are identical to early pregnancy. She is expecting her period on wednesday and clearly she isnt pregnant because she got her period . Regardless of her thinking they are wrong. When I went to get pills from my dr. 1st thing he did was give me a pregnancy test. I am a__suming this is what she has done.

 

Emma2 - May 25

If you read her psot correctly you would see she has had her period !

 

Lillie E - May 25

Sarah-Ann its possible that your pregnant. the fact that it was in the first month of your birthcontrol and the fact that you have symptoms, i would say its very possible. take a pregnancy test. birth control is only 97% effective and i've known quite a few people who've gotten pregnant while taking birthcontrol.

 

maren - May 25

no need to get craby! i could have took what she said wrong she was nervous when she typed this up so its a bit confusing, i understand that she had her period before she started the pill (i do know how to read) and when i read her post i thought she said her next period is due on wednseday coming up(being next week the 31st). I never said the pill couldnt cause irratic periods i said that it didnt cause hers because when i read her post it doesnt sound like she has gotten a period yet while taking the pills thus making it imposible to know if the pill has thrown her period off. Not all doctors give a pregnancy test when you start the pill for some doctors hearing that you have gotten your period for that month is enough, kinda silly but thats some doctors for you. Sarah-ann can you clear up some fuzzy details for us so we can help you better.

 

midnight_drift - May 25

When I was on the pill, my periods were veryyyy odd. So don't worry, it could be just a side-effect! You'd be slightly showing, I am, and I am only 12 weeks or so!

 

Sarah-Ann - May 25

hey am really sorry about all this Maren you have got it right! i haven't yet had a period since started the pill but i also did say my periods over the last 2 months haven't been right they've been sorter n sometimes late problly just because of worrying

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?